Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Wichita, KS

April 8, 2015Labette County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 12:25 AM CDT for Labette County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 12:25 AM CDT (05:25 UTC)
Expired
Apr 8, 2015, 1:15 AM CDT
In force
50 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Labette County, KS

The radar

The Tulsa radar (KINX), 125 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 8:24 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2849 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WUUS53 KICT 080525
SVRICT
KSC099-080615-
/O.NEW.KICT.SV.W.0026.150408T0525Z-150408T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 115 AM CDT

* AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARSONS...
  MOVING EAST AT 25 MPH.

  HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...LABETTE...PARSONS TRI CITY AIRPORT...BIG HILL LAKE AND
  DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3724 9552 3738 9552 3738 9508 3720 9507
TIME...MOT...LOC 0524Z 268DEG 21KT 3733 9537 

HAIL...1.50IN
WIND...60MPH

$$

MCGUIRE
2 follow-up statements
161 
WWUS53 KICT 080555
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1255 AM CDT WED APR 8 2015

KSC099-080615-
/O.CON.KICT.SV.W.0026.000000T0000Z-150408T0615Z/
LABETTE KS-
1255 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN LABETTE COUNTY...

AT 1255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCUNE...OR 
7 MILES EAST OF PARSONS...MOVING EAST AT 25 MPH. ANOTHER SEVERE 
STORM WAS LOCATED NORTHWEST OF MOUND VALLEY...MOVING EAST AT 25 MPH.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PARSONS...LABETTE AND BIG HILL LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3724 9552 3738 9534 3738 9508 3720 9507
TIME...MOT...LOC 0555Z 272DEG 20KT 3732 9513 

HAIL...1.50IN
WIND...60MPH

$$

MCGUIRE
789 
WWUS53 KICT 080607
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
107 AM CDT WED APR 8 2015

KSC099-080615-
/O.EXP.KICT.SV.W.0026.000000T0000Z-150408T0615Z/
LABETTE KS-
107 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE COUNTY WILL
EXPIRE AT 115 AM CDT...
        
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
HEAVY RAIN IS STILL POSSIBLE WITH THIS AREA OF THUNDERSTORMS AS IT 
MOVES ACROSS NORTHERN AND CENTRAL LABETTE COUNTY.

LAT...LON 3724 9552 3738 9534 3738 9508 3720 9507
TIME...MOT...LOC 0603Z 268DEG 21KT 3732 9513 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 11:52 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 7, 11:52 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1152 PM CDT TUE APR 7 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE APR 7 2015

THIS EVENING-TONIGHT: WEAK LOW PRESSURE AREA IS CURRENTLY OVER
EASTERN KS AT THIS TIME...WITH A WEAK COLD FRONT PUSHING INTO
AREAS JUST OF THE EAST OF THE FLINT HILLS IN SE KS. A VERY
UNSTABLE AIRMASS IS IN PLACE AHEAD OF THIS BOUNDARY WITH SBCAPE
VALUES OF 3500-400 J/KG. MOST OF SOUTHEAST KS IS BECOMING
UNCAPPED....SO THINK SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
THIS AREA THIS EVENING BY AROUND 23- 24Z. WITH UNSTABLE AIRMASS IN
PLACE AND BULK SHEAR VALUES AROUND 40 KTS...THINK A FEW SUPERCELLS
WILL BE POSSIBLE ACROSS SE KS THIS EVENING WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERN. THINK THE TORNADO THREAT APPEARS
TO DIMINISHING RAPIDLY AS SURFACE WINDS REMAIN OUT OF THE
SW...WITH BETTER 0-1KM SHEAR PUSHING INTO SW MO.

AS THE LOW LEVEL JET INCREASES ALONG THE KS/OK BORDER LATE THIS
EVENING AND OVERNIGHT...THINK STORMS WILL ZIPPER BACK SW ALONG THE
FRONTAL BOUNDARY AS IT PUSHES OR STALLS OVER SOUTHERN KS.  COULD SEE
SOME STORMS AS FAR BACK WEST AS I-35. COULD SEE SOME ELEVATED SEVERE
STORMS WITH THIS CONVECTION...WITH LARGE HAIL THE MAIN CONCERN.

WEDNESDAY: FOCUS QUICKLY TURNS TO TOMORROW AS STALLED BOUNDARY
COMES BACK QUICKLY TO THE NORTH AS A WARM FRONT...AS SW FLOW ALOFT
KEEPS MOST OF THE AREA IN STRONG LOW LEVEL MOISTURE RETURN. THIS
MOISTURE RETURN WILL INITIALLY LEAD TO A MORNING DRIZZLE CHANCE
FOR MOST AREAS. SO A RATHER CLOUDY AND DRIZZLY MORNING.

WARM FRONT WILL CONTINUE TO MOVE TO THE NORTH FOR THE DAYTIME
HOURS...STALLING OVER CENTRAL KS...WITH A DRYLINE EXPECTED TO PUSH
EAST ACROSS SW KS INTO SOUTH CENTRAL KS FOR WED AFTERNOON.  SOME
MODEL DIFFERENCES ON THE PLACEMENT OF THE DRYLINE...BUT EXPECT IT TO
BE GENERALLY LOCATED FROM GREAT BEND TO ANTHONY.

STILL LOOKING AT A SIGNIFICANT SEVERE WEATHER EVENT FOR PORTIONS OF
SOUTH CENTRAL KANSAS FOR WED AFTERNOON INTO WED EVENING...AS BULGE
IN THE DRYLINE PUSHES INTO AREAS JUST TO THE WEST OF THE KICT AND
KHUT METRO AREAS. INITIAL SHORTWAVE PUSHES OUT INTO THE PLAINS FOR
THE EARLY AFTERNOON HOURS WED WHICH WILL HELP STORMS DEVELOP.  BULK
SHEAR OF 45-50 KTS AND MLCAPE VALUES OF 2200-2500 J/KG SUGGESTS ANY
STORM THAT DEVELOPS WILL RAPIDLY BECOME SEVERE. NOT EXPECTING STORMS
TO BE WIDESPREAD...WITH MORE DISCRETE/ISOLATED SUPERCELLS. BUT
CERTAINLY THINK THERE IS A SIGNIFICANT THREAT OF VERY LARGE HAIL OF
2 INCHES OR GREATER AND DAMAGING STRAIGHT WINDS.  0-3KM SHEAR ALSO
SUGGESTS A TORNADO THREAT...ESPECIALLY AS LOW LEVEL JET INCREASES
AND SURFACE WINDS VEER SOME FORM THE SOUTH TO SOUTHEAST BY AROUND 23-
24Z.  0-8KM SHEAR SUGGESTS ANY TORNADO THAT DEVELOPS...MAY END UP
STAYING ON THE GROUND FOR AWHILE...WITH A POSSIBLE STRONG TORNADO.

THINK AREAS ACROSS CENTRAL KS MAY STAY NORTH OF THE WARM
FRONT...WHICH MAY LEAD TO AN ELEVATED STORM OR TWO CAPABLE OF
PRODUCING LARGE HAIL...OTHERWISE MAINLY SOME OFF AND ON
SHOWERS/STORMS FOR WED EVENING.

STORMS WILL TRACK EAST WED NIGHT AND AFFECT AREAS EAST OF INTERSTATE
135. THE UPPER SHORTWAVE WILL QUICKLY PUSH EAST AND WILL BE OVER
WESTERN IA BY THU EVENING. THIS WILL ALLOW THE FRONT TO QUICKLY
SLIDE EAST WITH ONLY SE KS HAVING A SHOT AT STORMS THU MORNING.

THURSDAY: SOME UNCERTAINTY ON HOW THU WILL PLAY OUT...AS SOME
LINGERING MORNING CONVECTION WILL STILL BE AROUND ON THU. BUT MOST
AREAS WEST OF THE KS TURNPIKE WILL SEE A NICE DAY WITH DRIER AIR
MOVING INTO THE AREA. COULD SEE A LINGERING CHANCE OF SHOWERS AND
THUNDERSTORMS OVER SOUTHEAST KS ON THU...BUT THINK CHANCE WILL BE
SHORT LIVED...AS FRONTAL BOUNDARY PUSHES RAPIDLY SOUTHEAST OF THE
FORECAST AREA BY THU AFTERNOON INTO THU EVENING.

FRIDAY: EXPECT PLEASANT WEATHER FOR FRI...AS A LARGE RIDGE OF
HIGH PRESSURE MOVES ACROSS THE PLAINS WITH SEASONAL TEMPS.

KETCHAM

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE APR 7 2015

ZONAL FLOW WILL ALLOW THE LOW LEVEL MOISTURE TO BEGIN STREAMING BACK
TO THE NORTH LATE FRI NIGHT INTO SAT.  THIS INCREASED LOW LEVEL
MOISTURE AND ISENTROPIC LIFT WILL LEAD TO INCREASED CHANCES OF
SHOWERS AND THUNDERSTORMS OVER WRN KS LATE FRI NIGHT...WITH SOME OF
THE CONVECTION POSSIBLY SPILLING INTO CENTRAL KS BY SAT MORNING.

THE LOW LEVEL MOISTURE AND INCREASED ISENTROPIC LIFT LOOKS TO SHIFT
EAST OVER THE ENTIRE FORECAST AREA FOR THE DAYTIME HOURS SAT.  THIS
WILL LEAD TO A RATHER RAINY/STORMY DAY FOR SAT AS THETA-E ADVECTION
KEEP SCATTERED SHOWERS AND SOME STORMS AROUND.  THINK ANY SEVERE
CHANCES ON SAT WILL STAY SOUTHWEST OF THE AREA IN WRN OK.

PATTERN STARTS TO LOOK MORE INTERESTING FOR SUN AS A LOW PRESSURE
AREA DEVELOPS OVER SW KS...WITH COPIOUS AMOUNTS OF LOW LEVEL
MOISTURE AVAILABLE ACROSS MOST OF THE FORECAST AREA FOR SUN
AFTERNOON. CERTAINLY LOOKS LIKE ANOTHER SEVERE WEATHER CHANCE FOR
SUN AFTERNOON/EVENING.

KETCHAM

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1147 PM CDT TUE APR 7 2015

IFR/LIFR CIGS CONTINUE TO SPREAD SOUTH AND EAST IN THE WAKE OF THE
FRONT WHILE SEVERE STORMS LINGER ACROSS SOUTHEAST KANSAS THROUGH
THE PREDAWN HOURS. A WARM FRONT IS PROGGED TO LIFT NORTH DURING
THE DAY ON WEDNESDAY ALLOWING MVFR/VFR TO RETURN DURING THE LATE
MORNING/EARLY AFTERNOON. WINDS ARE EXPECTED TO SHIFT TO THE SOUTH
WITH SCATTERED STORMS DEVELOPING ALONG A DRY LINE AND ALONG THE
WARM FRONT LATE WED AFTERNOON/EVENING SPREADING EASTWARD ACROSS
THE AREA.

&&

.FIRE WEATHER...
ISSUED AT 323 PM CDT TUE APR 7 2015

THE MOST CRITICAL FIRE WEATHER DAY THROUGH THIS FORECAST PACKAGE
LOOKS TO BE THURSDAY.

EVEN WITH RICH LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL BE
IN PLACE ACROSS SOUTH CENTRAL AND PARTS OF SE KS WED DUE TO
STRONG SOUTH WINDS. WINDS WILL FLIP AROUND TO THE WEST AND
NORTHWEST ON THU AT SPEEDS IN THE 20-30 MPH RANGE BY AFTERNOON
HOURS. RH'S THU AFTERNOON WILL BE IN THE 30-40% RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  84  55  71 /  20  30  30  10
HUTCHINSON      52  80  51  68 /  10  30  20  10
NEWTON          55  81  53  68 /  10  30  30  10
ELDORADO        59  82  59  70 /  20  30  40  10
WINFIELD-KWLD   63  83  60  74 /  50  30  30  10
RUSSELL         46  70  47  64 /  10  20  20  20
GREAT BEND      47  74  47  65 /  10  20  10  10
SALINA          49  73  50  65 /  10  30  30  20
MCPHERSON       51  77  50  67 /  10  30  30  10
COFFEYVILLE     65  81  65  77 /  50  30  40  30
CHANUTE         63  80  64  75 /  40  30  50  30
IOLA            61  79  63  75 /  40  40  50  30
PARSONS-KPPF    65  81  64  76 /  50  30  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 7, 8:30 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT TUE APR 7 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-082130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
830 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE STORMS WITH VERY LARGE HAIL...POSSIBLY EXCEEDING BASEBALL
SIZE AND DAMAGING WINDS WILL IMPACT PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST THIS EVENING AND TONIGHT. THE MOST INTENSE STORMS
ARE EXPECTED TO REMAIN EAST OF THE KANSAS TURNPIKE ALTHOUGH A
FEW STORMS WITH LARGE HAIL MAY IMPACT PORTIONS OF SOUTH CENTRAL
KANSAS NEAR THE OKLAHOMA STATE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE STORMS APPEAR LIKELY WEDNESDAY AFTERNOON AND EVENING FOR
SOUTH CENTRAL AND SOUTHEAST KANSAS. WHILE STORMS ARE NOT EXPECTED
TO BE WIDESPREAD...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL
TO PRODUCE BASEBALL OR GREATER SIZE HAIL...75 MPH WINDS AND
TORNADOES.

VERY HIGH FIRE DANGER WILL BE IN PLACE WEDNESDAY AFTERNOON OVER
SOUTH CENTRAL KANSAS AND AREA WIDE ON THURSDAY.

THUNDERSTORMS WILL RE ENTER THE FORECAST FOR THE WEEKEND AND
CONTINUE INTO THE START OF THE WORK WEEK. STRONG TO SEVERE STORMS
LOOK POSSIBLE AGAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 7, 11:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1103 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             1 E NEODESHA            37.42N 95.66W
04/07/2015  E1.00 INCH       WILSON             KS   TRAINED SPOTTER

&&

RBL
Local storm report, Apr 7, 11:05 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1105 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TORNADO          6 NNW CHERRYVALE        37.34N 95.59W
04/07/2015                   MONTGOMERY         KS   STORM CHASER

            BRIEF TORNADO OBSERVED

&&

MWM
Local storm report, Apr 7, 11:15 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1115 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             NEODESHA                37.42N 95.68W
04/07/2015  M1.25 INCH       WILSON             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA OF QUARTER TO HALF DOLLAR SIZE
            HAIL.

1045 PM     HAIL             NEODESHA                37.42N 95.68W
04/07/2015  M1.75 INCH       WILSON             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA OF GOLFBALL SIZE HAIL.

&&

JMR
Local storm report, Apr 7, 11:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1134 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             6 SW NEODESHA           37.36N 95.76W
04/07/2015  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

JMR
Local storm report, Apr 8, 12:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             PARSONS                 37.34N 95.27W
04/08/2015  M1.00 INCH       LABETTE            KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

JMR
Local storm report, Apr 8, 12:25 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             DENNIS                  37.35N 95.42W
04/08/2015  M1.75 INCH       LABETTE            KS   EMERGENCY MNGR

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:33 PM CDTSpecial Weather StatementICTWilson27 min
Apr 7, 8:43 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson47 min
Apr 7, 8:49 PM CDTSpecial Weather StatementICTAllen11 min
Apr 7, 9:02 PM CDTTornado WarningICTNeosho, Wilson28 min
Apr 7, 9:29 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson46 min
Apr 7, 9:38 PM CDTSpecial Weather StatementICTAllen22 min
Apr 7, 10:04 PM CDTAreal Flood WarningICTNeosho, Wilson5 hr
Apr 7, 10:16 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson29 min
Apr 7, 10:45 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson30 min
Apr 7, 11:14 PM CDTTornado WarningICTLabette, Montgomery31 min
Apr 7, 11:41 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson49 min
Apr 8, 12:29 AM CDTAreal Flood WarningICTLabette5 hr
Apr 8, 5:09 AM CDTSpecial Weather StatementICTNeosho36 min
Apr 8, 5:17 AM CDTSevere Thunderstorm WarningICTAllen, Neosho28 min
Apr 8, 1:48 PM CDTSpecial Weather StatementICTChautauqua57 min
Apr 8, 1:56 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley49 min
Apr 8, 2:35 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson55 min
Apr 8, 3:06 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson39 min
Apr 8, 3:18 PM CDTSevere Thunderstorm WarningICTAllen, Woodson42 min
Apr 8, 3:42 PM CDTSevere Thunderstorm WarningICTAllen, Neosho21 min
Apr 8, 3:58 PM CDTSevere Thunderstorm WarningICTAllen17 min
Apr 8, 4:47 PM CDTSpecial Weather StatementICTChautauqua28 min
Apr 8, 5:05 PM CDTSpecial Weather StatementICTGreenwood25 min
Apr 8, 5:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Apr 8, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningICTKingman, Reno22 min
Apr 8, 6:00 PM CDTSpecial Weather StatementICTWilson30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.